# SDR 2008UALA01441

- Difficulty date: March 14, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 56,196 hours, 20,706 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DECK PLATE STA 1681 HAS CORROSION TOP SURFACE, RBL 20.  ACCOMPLISHED MAJOR REPAIR IN GSO.
